Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


rashes come and go
Aug 16, 2004

I was diagnosed in Oct. 04, and have been on a consistant medication regime ever since. Every once in a while I'll get a strange rash that appears on my face and upper arms. It is always in a clear place, and appears solid, yet blotchy. Almost like a sunburn. I have never experienced this until I started on my meds, and wondered if it might have something to do with it. Also, the rash occurs when I've been drinking, but it doesn't happen every time I drink. It also only lasts a few hours. Is there some cause that you might know of, or perhaps some way to control this? Any help would be appreciated.

Response from Dr. Young

Thanks for your question.

It's difficult to be certain as to what's causing your rash, though I'm suspicious of a sun-induced burn, since most drug reactions (or rashes) are distributed on the whole body, not just on the face or upper arms.

Some HIV medications can make you more sun-sensitive and I would talk to your doctor about this possibility and to review your symptoms.

I hope this helps. Thanks for reading. BY



Previous
nice reformulation drugs, but when new compounds?
Next
Taking 1 drug now, another later in the day, then rescheduling...

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement